# SDR UIEA2020091852005

- Difficulty date: September 14, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 86,855 hours, 13,287 cycles
- System (JASC): 2612 · Fire Detection
- Part: Status Message
- Condition: False Indication
- Location: Nr 1 Fire Loop
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN DESELECTING GROUND POWER APU FIRE LOOP 1 STATUS MSG.  OPS TESTED APU FIRE SYSTEM, PER B767 FIM 26-22-00.  OPS TEST GOOD.  NO MESSAGE NOTED AT THIS TIME.
